# SDR FDEA201306071221

- Difficulty date: June 7, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 27,585 hours, 14,522 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION IAW EO 6-5710-7-3305, PART 4, STEP 11 OF HOLE 'C' AT RT WING REAR SPAR FOUND CRACK INDICATION AT 6 O'CLOCK TOWARDS AFT.  REPAIRED IAW EA 6-5710-T0300640 REV A, P1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
